# SDR SWAA2021012644121

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 45,687 hours, 27,399 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cam
- Condition: Popped
- Location: R1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR LIGHT ILLUMINATED IN CRUISE FL400.  F/A REPORTED HANDLE POPPED UP.  RAN QRH AND HAD F/A RESET HANDLE, IT POPPED UP AGAIN WITH ASSOC. LT ON OVERHEAD.  PRESSURIZATION OK.  R & R CAM ASSEMBLY ON FWD SERVICE DOOR HANDLE ASSEMBLYY RPF CMM 52-46-05.  SEE N/R D352593 FOR ADDITIONAL WORK ACCOMPLISHED.
